MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. ASPEN FLEXIBLE LIGHT HANDLE COVER; STERILE

ASPEN SURGICAL PRODUCTS, INC. ASPEN FLEXIBLE LIGHT HANDLE COVER; STERILE
Model Number LT-F01B
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has just been returned for evaluation, and the investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "sterilized failure".
 
Additional Manufacturer Narrative
The actual device was returned for evaluation.A review of the sample confirms that the issue was cause by seal interference due to trim scrap entering the seal during the pouch manufacturing process.The line does not have sensors to alert operators when a slit cut occurs.If operators do not identify and remove the resulting trim scrap, it can wrap around the chain and attach to subsequent product causing seal interference.The root cause is manufacturing error.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
ASPEN FLEXIBLE LIGHT HANDLE COVER; STERILE
Common Device Name
LIGHT HANDLE COVER
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key22911974
Report Number3002750084-2025-00044
Device Sequence Number9110794
Product Code FTA
UDI-Device Identifier00840113200955
UDI-Public00840113200955
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLT-F01B
Device Lot Number449824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown